# SDR QXEA9700009

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A5610000200
- Condition: Chipped
- Location: Lt Cockpit
- Part time: 4,193 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, THE CAPTAINS WINDSHIELD INNER PANE HAS A SMALL CRACK IN THE UPPER RIGHT-HAND CORNER.  CAPTAINS WINDSHIELD REPLACED IAW MAINTENANCE MANUAL.  WINDSHIELD HEAT OPS CHECKED GOOD.  THE REPORTED CRACK WAS VIEWED UNDER A 30X MICROSCOPE AND THE CRACK IS ACTUALLY A CHIP ABOUT 5 MM IN DIAMETER.  THERE ARE NO CRACKS EMANATING FROM THE CHIP.  THE WINDSHIELD HAS A SMALL AMOUNT OF DELAMINATION ALONG THE TOP EDGE.  THE WINDSHIELD WAS SENT TO THE MANUFACTURE FOR EVALUATION.
